# SDR DALA2016110708297

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MLG FIXED DOOR SKIN UNDER METALLIC SEAL.  DUE TO EXCESSIVE CORROSION DAMAGE ON RT MLG FIXED DOOR WAS REPLACED IN ACCORDING DRAWING NUMBER 5936791 REV M.
